# SDR DALA201908234932

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 83,140 hours, 22,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30D EMERGENCY LIGHT HOUSING BROKEN. REPLACED 30D EMER LIGHT HOUSING TESTS OK PER B757 AMM 33-51.
